# SDR QXEA2008121601244

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,170 hours, 19,541 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RDM - ACFT FAILED TO PRESSURIZE.  FA REPORTS LOUD SOUND AT DOOR L2.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  INSPECTED MCD SEAL, AFT ENTRY DOOR SEAL, AFT CARGO DOOR SEAL, NO DEFECT NOTED.  PRESSURIZED AIRCRAFT IAW AMM TASK 21-00-00-863-80, TASK 21-00-00-863-802, NO DEFECT NOTED, ACFT OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
